Rational disinvestment

  1. Lookup NU author(s)
  2. Dr Angela Bate
  3. Dr Danny Ruta
Author(s)Donaldson C, Bate A, Mitton C, Dionne F, Ruta D
Publication type Editorial
JournalQJM
Year2010
Volume103
Issue10
Pages801-807
ISSN (print)1460-2725
ISSN (electronic)1460-2393
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
URLhttp://dx.doi.org/10.1093/qjmed/hcq086
DOI10.1093/qjmed/hcq086
Actions    Link to this publication
Share